# SDR 0501326717

- Difficulty date: August 9, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 99,339 hours, 24,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2060-2080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE SKIN BETWEEN BS 2060 - 2080 S31R-33R.  REPAIRED PER EA 67-165234.
